MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR
Model Number 1113604
Medical Device Problem Codes Circuit Failure (1089); Display or Visual Feedback Problem (1184); Gas Output Problem (1266); Temperature Problem (3022); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The device was returned to the third-party service center.During the evaluation of the device at the third-party service center, the device was visually inspected and found main pca is burnt.Additionally, sieves are clogged, display is damage and non-operational, air side and o2 side are leaking, inlet filters need to be changed due to preventive maintenance.The customer complaint was reproduced.The customer complaint was reproduced.There was no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The device has not yet been returned to the manufacturer for evaluation.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging an issue with the screen related to the device simplygo mini electric ventilator.The device was returned to the third-party service center.During the evaluation of the device at the third-party service center, the device was visually inspected and found main pca is burnt.Additionally, sieves are clogged, display is damage and non-operational, air side and o2 side are leaking, inlet filters need to be changed due to preventive maintenance.The customer complaint was reproduced.There was no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The device has not yet been returned to the manufacturer for evaluation.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.Previously mentioned event description was incorrect.The correct/updated event description should be- the manufacturer received information alleging an issue with the screen related to the device simplygo mini electric ventilator.There was no report of patient harm or injury.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected and found thermal event as the main pca is burnt.There was no evidence of foam degradation found during evaluation.Additionally, sieves are clogged, display is damage and non-operational, air side and o2 side are leaking, inlet filters need to be changed due to preventive maintenance.Compressor inlet filter, sieves, pca, front cover, o2 side, air side were replaced.The customer complaint was reproduced.In this report, box h, b has been updated or corrected.

Brand Name
SIMPLYGO MINI
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21201022
Report Number2518422-2025-006053
Device Sequence Number15339644
Product Code CAW
UDI-Device Identifier00606959032422
UDI-Public(01)00606959032422
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113604
Device Catalogue Number1113604
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown